Relativistic Burgers Models on Curved Background Geometries


Creative Commons License

Okutmuştur B.

International Conference on Finite Difference Methods, Bulgaria, 11 - 16 June 2018, vol.11386, pp.370-377 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 11386
  • Doi Number: 10.1007/978-3-030-11539-5
  • Country: Bulgaria
  • Page Numbers: pp.370-377

Abstract

Relativistic Burgers model and its generalization to various
spacetime geometries are recently studied both theoretically and
numerically. The numeric implementation is based on finite volume and
finite difference approximation techniques designed for the corresponding
model on the related geometry. In this work, we provide a summary
of several versions of these models on the Schwarzschild, de Sitter,
Schwarzschild-de Sitter, FLRW and Reissner-Nordstr¨om spacetime
geometries with their particular properties.